I think IVIG can cause bone pain...you might ask your doctor or pharmacist if this could be a side-effect...
Also, I've experienced bone pain from osteoporosis - inactivity caused by being ill, malabsorption from Lyme, and some medications used to treat autoimmune diseases (esp. Prednisone) can cause osteoporosis. You might want to talk to your doctor about a bone density test (DEXA scan). The thing that helped with the bone pain from osteoporosis for me was getting a prescription for Miacalcin Nasal (osteoporosis medication) and taking enough calcium and vitamin D.
I hope this helps...take care,
Chronic Lyme Disease, Chronic Bartonella (clinical dx only), Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, chronic Lymphopenia, etc.; G-Tube; Currently weaning off TPN.
Meds: Pulmicort, IV Doxycycline, Heparin (to flush PICC line), Claritin, Singulair, Domperidone, Colloidal Silver (topically & nasally), probiotics, Liver support herbs, Ailanthus, digestive enzymes, homeopathy.